# SDR CALA2017011300097

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 81,966 hours, 14,009 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: L4 Door Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR FLASHLIGHT WILL NOT TEST.  REPLACED THE FLASHLIGHT AND BRACKET. OPS CHECKED GOOD.
